Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Rash On Arms

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

hiv symptoms - rash upper arms

I had an unprotected sexual encounter 1 week 4 days ago.Since then I have been totally paranoid about hiv and have been scanning the web for symptoms.I am normally a very anxious person and this has made me feel completely sick with fear.1 week 1...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...The rash you described would be very unlikely to be due to HIV infection. Since for many persons stress over the issue can be high, I Read more »

Rash - RP

Hi DocI have been on hiv meds for one year now. I am on Truvada, Novir, and Reyataz. My cd4... Read more »

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every... Read more »
Articles
The Well Project

Side Effects of HIV Drugs

...like a headache or an upset stomach. In some cases, more serious side effects can happen, like liver damage or a severe skin rash. Side effects are most common during the first four to six weeks you are taking a new HIV medication. After your... Read more »
AIDS InfoNet

Women and HIV

...lipodystrophy) are more likely than men to accumulate fat in the abdomen or breast areas and are less likely to lose fat in the arms or legs. Abnormal pre-cancerous cell types related to cervical cancer are more frequent and severe in women who... Read more »
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

...is injected under the skin using a needle-free injection device. Enfuvirtide should be injected in the skin of the abdomen, upper arm, or the front of the thigh. Individuals should alternate enfuvirtide injections among these three places.... Read more »
AIDSinfo

An Overview of Rescriptor (Delavirdine)

...disappear with continued use of the medicine. Many individuals who take delavirdine report having rash on the upper body and arms within the first 1 to 3 weeks they are taking the medication. This rash usually goes away within about 2 weeks.... Read more »
Connect With Others

rash on upper arms

Posted by Anonymous, 1 Reply
...Hi all- I have a quick question..I know you'll help since you are all so informative! My upper arms are kind of blotchy red, and have quite a few little red pimples on them...there is no itching. I noticed this about 2 months Read more »

HIv 2 small rashes

Posted by Anonymous, 1 Reply
...my doctor tells me its so rare its highly unlikely that I would have it. But now I keep getting this really small rashes on upper arms, they dont ich or hurt I only notice them because ever since the test ive been looking for things to be wrong... Read more »

HIV Symptoms ? Can you help me please

Posted by Anonymous, 2 Replies
...I get nervous, mad or get sun exposure basically every time my body gets hot, I get this flat pinkish and reddish rash on my upper arms, upper back, neck, shoulders and my face really bad this rash does not itch I dont get diarrhea, nausea or... Read more »

red spots

Posted by Anonymous, 1 Reply
...ABOUT MY RASH SOME OF YOU SAY ITS HEAT RASH....IT SEEMS TO BE ONLY ON MY ARMS..AN UPPER ARMS....BUT NOW IT SEEMS TO BE A LITTLE ON MY CHEST.....ASIDE FROM MY ITCKY RED SPOTS...I HAVE SOME PIN-POINT RED-SPOTS ON MY ARMS, Read more »